Formes compagnons et complexe BGG dual pour GSp 4
Annales de l'Institut Fourier, Tome 62 (2012) no. 4, p. 1383-1436
On montre, sous certaines hypothèses un résultat en direction de la conjecture de Serre pour GSp 4 formulée dans un autre article avec F. Herzig : si la représentation résiduelle associée à une forme de Siegel de genre 2, de niveau premier à p, p-ordinaire de poids p-petit, laisse stables deux droites (au lieu d’une) dans un plan lagrangien, alors cette forme possède une forme compagnon de poids prescrit. Notre méthode consiste à traduire, grâce au théorème de comparaison mod. p de Faltings, l’existence de la forme compagnon en celle d’une solution d’une équation différentielle fournie par le complexe BGG dual sur le lieu ordinaire de la variété de Siegel. La limitation principale de cette méthode est celle de la théorie de Fontaine-Laffaille. Par contre, elle semble généralisable à d’autres groupes admettant des variétés de Shimura PEL.
We show, under certain assumptions, a result towards the Serre conjecture for GSp 4 as formulated in another paper with F. Herzig: if the residual representation associated to a genus two cusp form of p-small weight, p-ordinary of prime-to-p level, leaves stable two distinct lines (instead of one) in a lagrangian plane, then this form admits a companion form of prescribed weight. Ou proof produces only a p-adic eigenform. It consists in translating, thanks to Faltings’ mod.p comparison theorem, the existence of the companion form into that of a solution of a differential equation provided by the dual BGG complex on the ordinary locus of the Siegel variety. The main limitation of the method is that of the Fontaine-Laffaille theory. On the other hand, it should apply to other groups admitting PEL Shimura varieties.
DOI : https://doi.org/10.5802/aif.2726
Classification:  11F46,  11F80,  11F32,  11F33,  11G35
Mots clés: Formes modulaires de Siegel, représentations galoisiennes, variétés de Siegel, correspondances de Hecke, représentations modulo p des groupes algébriques, formes modulaires modulo p
@article{AIF_2012__62_4_1383_0,
     author = {Tilouine, J.},
     title = {Formes compagnons et complexe BGG dual pour $GSp\_4$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {4},
     year = {2012},
     pages = {1383-1436},
     doi = {10.5802/aif.2726},
     mrnumber = {3025747},
     zbl = {pre06101191},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2012__62_4_1383_0}
}
Tilouine, J. Formes compagnons et complexe BGG dual pour $GSp_4$. Annales de l'Institut Fourier, Tome 62 (2012) no. 4, pp. 1383-1436. doi : 10.5802/aif.2726. http://www.numdam.org/item/AIF_2012__62_4_1383_0/

[1] Andrianov, A.N.; Zhuravlev, V.G. Modular Forms and Hecke Operators, AMS, Providence, Transl. of Math. Monographs (1995) | MR 1349824 | Zbl 0838.11032

[2] Bernstein, I.N.; Gelf’And, I.M.; Gelf’And, S.I. Differential operators on the base affine space, and a study of 𝔤-modules, Lie Groups and Their Representations, ed. I.M. Gelf’and, Conf. Budapest, 1971, Adam Hilger Publ. (1975) | Zbl 0338.58019

[3] Breuil, C.; Emerton, M. Représentations p-adiques ordinaires de GL 2 ( p ) et compatibilité local-global (à paraître dans Astérisque)

[4] Demazure, M.; Gabriel, P. Groupes algébriques, tome 1, Masson et Cie, Editeurs, North-Holland Publishing Co. (1970) | MR 302656 | Zbl 0203.23401

[5] Faltings, G. Crystalline cohomology and p-adic Galois representations, Algebraic Analysis, ed. J.-I. Igusa, Proc. JAMI inaugural conference, Johns Hopkins University Press (1990) | MR 1463696 | Zbl 0805.14008

[6] Faltings, G.; Chai, C.-L. Degeneration of abelian varieties, Springer Verlag, Erg. der Math. u. ihre Grenzgebiete (1990) | MR 1083353 | Zbl 0744.14031

[7] Faltings, G.; Jordan, B. Crystalline cohomology and GL (2,), Israel J. Math., Tome 90 (1995), pp. 1-66 | Article | MR 1336315 | Zbl 0854.14010

[8] Garland, H.; Lepowski, J. Lie algebra homology and the Macdonald-Kac formulas, Invent. Math., Tome 34 (1976), pp. 37-76 | Article | MR 414645 | Zbl 0358.17015

[9] Gee, T.; Geraghty, D. Companion forms for unitary and symplectic groups (à paraître à Duke Math. J)

[10] Genestier, A.; Tilouine, J. Systèmes de Taylor-Wiles pour GSp 4 , Formes Automorphes (II), le cas du groupe GSp(4), SMF (Astérisque) Tome 302 (2005), pp. 177-290 | MR 2234862 | Zbl 1142.11036

[11] Gross, B. A tameness criterion for Galois representations associated to modular forms (mod. p), Duke Math. J., Tome 61 (1990), pp. 445-517 | Article | MR 1074305 | Zbl 0743.11030

[12] Hartshorne, R. Algebraic Geometry, Springer Verlag (1980) | MR 463157 | Zbl 0531.14001

[13] Herzig, F. The weight in a Serre-type conjecture for tame n-dimensional Galois representations, Duke Math. J., Tome 149 (2009), pp. 37-116 | Article | MR 2541127 | Zbl 1232.11065

[14] Herzig, F.; Tilouine, J. Conjecture de type de Serre et formes compagnons pour GSp 4 (à paraître au J. reine angew. Math)

[15] Hida, H. Control theorems of coherent sheaves on Shimura varieties of PEL type, J. Inst. Math. Jussieu, Tome 1 (2002) no. 1, pp. 1-76 | Article | MR 1954939 | Zbl 1039.11041

[16] Jantzen, J. C. Representations of algebraic groups, AMS (2003) | MR 2015057 | Zbl 1034.20041

[17] Jordan, B.W.; Livné, R. Integral Hodge Theory and congruences between modular forms, Duke Math. J., Tome 80 (1995), pp. 419-484 | Article | MR 1369399 | Zbl 0851.11032

[18] Katz, N.; Giraud, J.; Illusie, L.; Raynaud, M. Serre-Tate local moduli, Surfaces Algébriques, Springer Lecture Notes 868, Séminaire de Géométrie Algébrique d’Orsay (1981), pp. 138-202 | MR 638600 | Zbl 0477.14007

[19] Lan, K.-W. Arithmetic Compactifications of PEL-type Shimura varieties, PhD Dissertation, Harvard (2008) | MR 2711676

[20] Mokrane, A.; Tilouine, J. Cohomology of Siegel varieties with p-adic integral coefficients and applications, Publ. Soc. Math. France (Astérisque) (2002) no. 280, pp. 1-95 | MR 1944174 | Zbl 1078.11037

[21] Perrin-Riou, B. Représentations p-adiques ordinaires, SMF, Paris, Astérisque (1994) no. 223 | MR 1293973

[22] Pilloni, V. Arithmétique des variétés de Siegel, U. de Paris 13 (2009) (Ph. D. Thesis)

[23] Pilloni, V. Sur le prolongement analytique des formes de Siegel de genre 2, Duke Math. J., Tome 156 (2011) no. 2, pp. 167-222 | Article | MR 2783930 | Zbl pre05883141

[24] Polo, A.; Tilouine, J. Bernstein-Gelfand-Gelfand complexes and cohomology of nilpotent over (p) for representations with p-small weights, Publ. Soc. Math. France (Astérisque) (2002) no. 280, pp. 97-135 | Zbl 1035.17030

[25] Prasad, D. lettre à l’auteur (4 janvier 2009)

[26] Stroh, B. Relèvement de formes de Siegel II (preprint)

[27] Stroh, B. Compactification des variétés de Siegel avec niveau parahorique, U. Nancy (2008) (Ph. D. Thesis)

[28] Taylor, R. Galois representations associated to Siegel modular forms of low weights, Duke Math. J., Tome 63 (1991) no. 2, pp. 282-332 | MR 1115109 | Zbl 0810.11033

[29] Tilouine, J. Companion forms and classicality in the GL 2 ()-case (to appear in Proc. Chennai Conf. for the 60th birthday of Prof. T.C. Vasudevan, held in Dec. 2005) | Zbl 1312.11047

[30] Tilouine, J. Deformations of Galois representations, AMS (1996)

[31] Tilouine, J. Nearly ordinary degree four symplectic Galois representations and p-adic Siegel modular forms, Compos. Math., Tome 142 (2006), pp. 1122-1156 | Article | MR 2264659 | Zbl 1159.11018

[32] Tsuji, T. Poincaré Duality for Logarithmic Crystalline Cohomology, Compos. Math., Tome 118 (1999), pp. 11-41 | Article | MR 1705975 | Zbl 0964.14020

[33] Urban, E. Sur les représentations p-adiques associées aux représentations cuspidales de GSp 4 (), Formes Automorphes (II), le cas du groupe GSp(4) (Astérisque) (2005) no. 302, pp. 151-176 | MR 2234861 | Zbl 1100.11017

[34] Weissauer, R. Siegel modular forms mod p (math.NT http://arxiv.org/abs/0804.3134v1, 19 April 2008)

[35] Yoshida, H. Siegel’s Modular Forms and the Arithmetic of Quadratic Forms, Invent. Math., Tome 60 (1980), pp. 193-248 | Article | MR 586427 | Zbl 0453.10022